# SDR HEEA0010754

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug MD 900
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Filler Assy
- Part number: 369A8116
- Condition: Stuck
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP COULD NOT BE REMOVED.
